# SDR ASAA2025080960631

- Difficulty date: August 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOOR SILL CORRODED. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT LIMITS IAW SRM 53-30-15-1A-1. REPLACED DOOR SILL FWD CARGO IAW SRM 51-40-05-0G-0W 1" O .045 R .030 L3" D .015.
